# SDR MASA2015032412975

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 27,866 hours, 22,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EXTERNAL EMERGENCY LIGHT GROUND WIRE BROKEN.  MX REPAIRED GROUND WIRE IAW ESPM 20-33-00.
